Skip to Content

Lithium - Just accidentally took double dosage of 450mg- side effects or suggestions?

Question is Closed
Report Favorite

Answers (3)

2 Jun 2013

Hi Princess,

Just call the pharmacist he may tell you to skip your next dose.


Votes: +0

3 Jun 2013

Shouldn't be too much of a problem just make sure you drink lots of water, that's how you get it out of your system. Good luck

Votes: +0

2 Jun 2013

Hello Princess121. Side effects should be the same as on the 450mg, except more pronounced. (fatique, concentration) If you are taking any medications for blood pressure issues or for a kidney disorder, I then would notify/contact for medical opinion.(Lithium plays a major role on the kidney(s) function) Regards pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How soon, after your initial dosage, will possible side effects begin?

I am a healthcare worker that suffered a contaminated needle stick on the job. I was seen by a physician within 4 hrs of the stick. During the visit ...

1 answer 18 Feb 2010

Lithium and menses... anybody know of a connection?

15 yo menses stopped after staring Lithium.It's been 3 months I can't find any connection in drug side effects or other info re: Lithium. ...

1 answer 20 Feb 2011

Lithobid - How long does it take before the bad side effects of hand tremors and back pain go away?

I just started this Lithium 450mg twice a day 3 weeks ago.and I'm afraid of it. Can anyone else comment on this please! I see my Dr. again in 2 ...

1 answer 27 Jan 2013

How does my 16 year old son avoid morning drowsiness from HS dose of Lithium & Seroquel?

Med's taken usually between 9:30 & 10:00pm. Lithium dose is 450mg, Seroquel is 150mg. He is falling asleep during morning classes at school.

4 answers 6 Feb 2015

Does lithium work well for anybody on here?

I have been on lithium for 11 years , the only bad side effect was gaining weight. I never experienced any other bad side effect, when I stopped ...

3 answers 12 Apr 2015